Constructing edge-disjoint spanning trees in locally twisted cubes

Sun Yuan Hsieh, Chang Jen Tu

Research output: Contribution to journalArticlepeer-review

76 Citations (Scopus)


The use of edge-disjoint spanning trees for data broadcasting and scattering problem in networks provides a number of advantages, including the increase of bandwidth and fault-tolerance. In this paper, we present an algorithm for constructing n edge-disjoint spanning trees in an n-dimensional locally twisted cube. Since the n-dimensional locally twisted cube is regular with the common degree n, the number of constructed trees is optimal.

Original languageEnglish
Pages (from-to)926-932
Number of pages7
JournalTheoretical Computer Science
Issue number8-10
Publication statusPublished - 2009 Mar 1

All Science Journal Classification (ASJC) codes

  • Theoretical Computer Science
  • Computer Science(all)

Fingerprint Dive into the research topics of 'Constructing edge-disjoint spanning trees in locally twisted cubes'. Together they form a unique fingerprint.

Cite this